Patient Comments: Tylenol Liver Damage - Treatment

Question:

What was the treatment of your liver damage? Submit Your Comment

Comment from: tara5656, 55-64 Female (Patient) Published: August 03

I have had acute Hep C for approx 30 years I've taken interferon and pega-interferon with a revalin 5 pill a day piggyback and am in the third stage. I have been on Vicadene 10mg x3 naperson, tramadol, and meds for migraine for almost a constant 5 years. My Hep C is supposedly gone, but in the last 3 months I've lost 30 lbs, nausus, upper right side pain after I eat and pain by gall bladder, and an elevated liver function {AST} yet they can't find anything wrong. Could taking these meds for long further damage my liver. I need DR. House! I do know the pain is worse after I eat red meat, chocolate, butter and beer. I can eat bread, potatoes and pasta without getting sick.

Comment from: kjsmith2000, 19-24 Female (Caregiver) Published: July 26

My daughter died from acute liver failure in December 2020 after taking extra strength acetaminophen too frequently. It is alarming the number of people who end up with elevated liver enzymes, those who do not take warnings seriously, and those who just pop an OTC medication with little thought. I have decided to try and put my pain and heartache into an awareness campaign.

Comment from: suenor11, 45-54 Female (Patient) Published: October 22

My doctor has me taking 3 arthritis strength (650 mg) Tylenol every 4 to 6 hours for pain because she does not want me on pain killers for my bone conditions which I will need to have surgery for again. She thinks 2 to 5 mg of oxycodone a day can take care of pain with Tylenol. The blood tests are showing elevated liver enzyme levels. She is also giving me tramadol which does not help my digestive system. I am having severe weight loss due to that and constant diarrhea I have disease of the left wrist which has to be operated on again.

QUESTION

Liver disease refers to any abnormal process that affects the liver. See Answer